| Catalog Number |
382923 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd insyte¿ autoguard¿ bc shielded iv catheter blood control technology the device was deformed.There was no report of patient impact.The following information was provided by the initial reporter, translated from japanese to english: this is a report about a wing deformation of iag bc.Before use, the hcp noticed that the wing of the product was deformed.
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary: bd was unable to perform a thorough investigation as no sample, lot, or batch number were provided.A device history review could not be completed as no batch number was provided.Complaints received for this device and reported condition will continue to be tracked and trended.